# SDR C2XA08IA235

- Difficulty date: November 4, 2008
- Submitted: November 5, 2008
- Operation: Air carrier
- Aircraft: N14153
- Make and model: Emb EMB-145XR
- Aircraft serial: 145761
- Aircraft time: 14,417 hours, 7,635 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Part number: 500064001
- Condition: Smoke
- Location: Galley
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

IAH - FLIGHT 2459 THE CREW REPORTED THAT THE NUMBER ONE COFFEEMAKER SMOKES WHEN TURNED ON.  MAINTENANCE INSPECTED THE AIRCRAFT AND PLACED THE NUMBER ONE COFFEEMAKER ON NEF GL-01 CAT D CTL 157681, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  SDR FILED OPEN AWAITING FINAL COPRRECTIVE ACTION.
